# SDR SWIA201126099

- Difficulty date: April 24, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N813SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15099
- Aircraft time: 12,354 hours, 7,106 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Link
- Condition: Corroded
- Location: Engine Mount
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FORWARD THRUST MOUNT, UPPER LINK ASSEMBLY IS PITTED.  (ENGINE CHANGE)  REPLACED RIGHT ENGINE FORWARD, UPPER LINK ASSEMBLY.
